# SDR HEEA132858

- Difficulty date: December 1, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N435PH
- Make and model: Bell 407
- Aircraft serial: 53891
- Aircraft time: 4,772 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C47B
- Part serial: CAE847428
- Condition: Failed
- Part time: 7,478 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: R

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED, PILOT TURNED TO LAND AT NEAREST PLATFORM.  ON APPROACH TO PLATFORM ENGINE STARTED MAKING A LOUD WHINING NOISE FOLLOWED BY LOUD POPPING NOISE AND AIRCRAFT YAWED.  AUTO-ROTATED, DEPLOYED FLOATS AND LANDED IN WATER.
